MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 CUP INTRODUCER 36MM; HIP INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC. 1818910 CUP INTRODUCER 36MM; HIP INSTRUMENT/TRIAL
Catalog Number 962600036
Medical Device Problem Codes Break (1069); Component Missing (2306)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that item discovered to be missing a small lug screw by the ortho technician when packing the set after being washed and sterilised.It was assumed that screw has worked loose and fallen out in the washing / sterilisation process.
 
Additional Manufacturer Narrative
Additional narrative: depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
It was reported that item discovered to be missing a small lug screw by the ortho technician when packing the set after being washed and sterilised.It was assumed that screw has worked loose and fallen out in the washing / sterilisation process.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CUP INTRODUCER 36MM
Common Device Name
HIP INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6851574
Report Number1818910-2017-24289
Device Sequence Number41147
Product Code HWR
UDI-Device Identifier10603295243267
UDI-Public10603295243267
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number962600036
Device Lot Number0MS581024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Initial Date Received by Manufacturer 08/09/2017
Supplement Date Received by Manufacturer10/03/2017
10/11/2017
Initial Report FDA Received Date09/08/2017
Supplement Report FDA Received Date10/03/2017
10/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1